[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] frightening experience

>>>I went to bed with  a 141 bs and woke up with a 497. The struggle is to
get it down takes all day, i also take a manual injection and change my
site, and then six hours later my bs starts craashing, I get scared because
it has been happening a lot and my doctor
gives me a look as if to say "how many candy bars did you eat?" >>>

Yeah - let's blame the patient and not the dizeeze!  ;) *If* there is an
interruption in insulin deliver, or hormonal thing, or stress, or ETC., does
your doc. realize your BG can sky rocket rapidly? You are not on a
long-acting insulin, and even if you were, you can still go high like that.
If this stuff happens often, please don't wait to change docs, then wish
you'd done it sooner (I speak from experience). (~_^)

Best to you, dear (whatever your name is).

\(/ Jan (63 y/o, T-1 11/5/50, pmpg 8/23/83) & Bluda Sue (MM507C 3/99)
http://maxpages.com/bludasue AND http://www.picturetrail.com/dmBASHpics
(including an album of the EVOLUTION OF INSULIN PUMPS)

I wish I had known then what I know now
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml